Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Josef Diblik, Denys Ya. Khusainov, M. Ruzickova, Controllability of linear discrete systems with constant coefficients and pure delay, SIAM J. Cotrol Optim. 47 (2008), pp. 1140 - 1149 |
Sách, tạp chí |
Tiêu đề: |
Controllability of linear discrete systems with constant coefficients and pure delay |
Tác giả: |
Josef Diblik, Denys Ya. Khusainov, M. Ruzickova |
Nhà XB: |
SIAM J. Control Optim. |
Năm: |
2008 |
|
[2] Saber Elaydi, An introduction to difference equations, Springer, 2000 |
Sách, tạp chí |
Tiêu đề: |
An introduction to difference equations |
Tác giả: |
Saber Elaydi |
Nhà XB: |
Springer |
Năm: |
2000 |
|
[3] M.L.J. Hautus, Controllability and observability conditions of linear autonomous systems, Nederl. Acad. Wetensch. Proc. Ser. A72 (1969), pp. 443-448 |
Sách, tạp chí |
Tiêu đề: |
Controllability and observability conditions of linear autonomous systems |
Tác giả: |
M.L.J. Hautus |
Nhà XB: |
Nederl. Acad. Wetensch. Proc. Ser. A72 |
Năm: |
1969 |
|
[4] R.E. Kalman, Contributions to the theory of optimal control, Bul |
Sách, tạp chí |
Tiêu đề: |
Contributions to the theory of optimal control |
Tác giả: |
R.E. Kalman |
Nhà XB: |
Bul |
|
[5] E.B. Lee and L. Markus, Foundations of Optimal Control Theory, Wiley, New York, 1967 |
Sách, tạp chí |
Tiêu đề: |
Foundations of Optimal Control Theory |
Tác giả: |
E.B. Lee, L. Markus |
Nhà XB: |
Wiley |
Năm: |
1967 |
|
[6] Roberto Triggiani, Controllability and observability in Banach space with bounded operators, SIAM J. Cotrol Optim. 13 (1975), 462 - 491 |
Sách, tạp chí |
Tiêu đề: |
Controllability and observability in Banach space with bounded operators |
Tác giả: |
Roberto Triggiani |
Nhà XB: |
SIAM J. Cotrol Optim. |
Năm: |
1975 |
|
[7] Jerzy Zabczyk, Mathematical control theory: An introduction Birkh¨ auser, Boston. Basel. Berlin, 1992 |
Sách, tạp chí |
Tiêu đề: |
Mathematical control theory: An introduction |
Tác giả: |
Jerzy Zabczyk |
Nhà XB: |
Birkhäuser |
Năm: |
1992 |
|